See Alike in...

Alike App

Browser

holographicskull

557d

So I ran out of pills on Tuesday. I called my pharmacy and asked for a fill but she said there's no refills. Yesterday morning I got a call from my doctor's office telling me I can't get a fill on my meds unless I keep up with my appointments with my psychiatrist. So I have an appointment today, literally in 50 minutes. I'm honestly tempted to just stop taking them as they're only 10mg and I'm already going on day 2 of no medication. I've been on this medication for almost a full year and I want to see how I'd feel without them for once. My main concern is withdrawal symptoms. Will I experience any withdrawal symptoms from stopping 10mg of fluoxetine??

    • Rosay

      555d

      If you don’t have anymore the withdrawl should be minimal anyway

    • Rosay

      555d

      10mg isn’t much start taking half of the pill for a week and then ever other day for a week then stop

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion